Vivin C is a non-prescription drug based on acetylsalicylic acid 330 mg and ascorbic acid 200 mg. Vivin C has antipyretic, anti-inflammatory and analgesic action useful for treating and alleviating flu symptoms such as: cough, fever, runny nose, inflamed throat, feeling of general malaise, joint and muscle pain typical of the flu.
Vivin C tablets 330mg + 200mg, due to its analgesic action, can also be used in case of headache, toothache, neuralgia, menstrual pain, rheumatic and muscular pain.
Posology and method of use of Vivin C 20 effervescent tablets 330mg + 200mg
Posology Vivin C tablets Adults : take 1-2 Vivin C tablets if necessary up to 3-4 times a day.
Dissolve one or two Vivin C tablets in half a glass of non-carbonated water. The intake must take place on a full stomach.
Do not exceed the recommended doses: elderly patients in particular should adhere to the minimum doses indicated above.
Active Ingredients and Excipients Vivin C 20 effervescent tablets 330mg + 200mg
Active ingredient : acetylsalicylic acid 0.330 g, ascorbic acid 0.200 g.
Excipients : glycine, anhydrous citric acid, sodium hydrogen carbonate, sodium benzoate
Contraindications Vivin C 20 effervescent tablets 330mg + 200mg
Vivin C 20 tablets is contraindicated in case of:
- Hypersensitivity 'to the active ingredients to salicylates or to any of the excipients
- Proven tendency to haemorrhage, gastropathies (e.g. gastro-duodenal ulcer), asthma.
- History of gastrointestinal bleeding or perforation related to previous active treatments or history of recurrent peptic ulcer/haemorrhage (two or more distinct episodes of proven ulceration or bleeding).
Severe heart failure. The use of this medicine is contraindicated in children and adolescents aged less than 16 years. Dose >100 mg/day during the third trimester of pregnancy.
Side effects Vivin C 20 effervescent tablets 330mg + 200mg
Side effects Vivin C tablets:
- Gastrointestinal disorders: nausea, vomiting, diarrhea, flatulence, constipation, dyspepsia, abdominal pain, ulcerative stomatitis, exacerbation of colitis and Crohn's disease. Peptic ulcer, also perforated. Gastrointestinal haemorrhage, which can be manifest (haematemesis, melaena) and sometimes fatal, or occult and cause iron deficiency anemia. Such bleedings are more frequent with increasing dosage, particularly in elderly patients. Gastritis has been observed less frequently.
- Cardiac disorders: oedema, hypertension and cardiac failure have been reported in association with NSAID treatment. Skin and subcutaneous tissue disorders: Bullous reactions including Stevens-Johnson syndrome and toxic epidermal necrolysis.
- Blood and lymphatic system disorders: haemorrhagic syndromes (epistaxis, gingival haemorrhages, thrombocytopenia, purpura) with increased bleeding time. This effect persists for 4-8 days after stopping the administration of acetylsalicylic acid. It causes a risk of bleeding in patients undergoing surgery. High doses of vitamin C (>1g) may increase hemolysis in patients with G6PDdehydrogenase deficiency in the form of chronic hemolysis.
- Immune system disorders.
- Hypersensitivity reactions: angioedema, Quincke's edema, urticaria, erythema, asthma, anaphylactic reactions.
- Nervous system disorders: ringing in the ear.
- Feeling of reduced hearing. Headache, usually a sign of overdose. Pregnancy, puerperium and perinatal conditions: delivery delay.
- Renal and urinary disorders: high doses of vitamin C (>1g) can favor the formation of oxalate and uric acid stones in some individuals.
Overdose Vivin C 20 effervescent tablets 330mg + 200mg
In the event of an overdose, it is necessary to limit the absorption of the drug from the gastrointestinal tract (gastric lavage, activated charcoal), lower the body temperature (sponging with warm water), compensate for the dehydration with an adequate intake of fluids, correct the acidosis (bicarbonate of sodium iv) and possible hypoglycaemia. Even in the case of accidental poisoning by VIVIN C, the effervescent form presents a maximum degree of safety both for the reduction of the risk of a massive administration and for the need to ingest large quantities of water. In case of accidental ingestion/taking of an excessive dose of VIVIN C, notify your doctor immediately or go to the nearest hospital.
Special warnings Vivin C 20 effervescent tablets 330mg + 200mg
This medicinal product should not be used in children and adolescents under 16 years of age. Cases of Reye's syndrome have been observed in children with viral infections and treated with acetylsalicylic acid. Reye's syndrome is manifested by persistent vomiting and signs of progressive central nervous system damage (torpor, up to the onset of generalized convulsions and coma), signs of liver injury and hypoglycemia. People older than 70 years of age, especially in the presence of concomitant therapies, should use this medicine only after consulting a doctor. After three days of use at the maximum dose or after 5-7 days of continuous use, consult your doctor. It is advisable that a physician be consulted by patients with glucose-6-phosphate dehydrogenase deficiency, chronic or recurrent gastric and intestinal disorders or impaired renal function. In the case of a sodium-free or low-sodium regimen, it should be noted that each tablet of the product contains approximately 480 mg of sodium. Concomitant use of NSAIDs, including selective COX-2 inhibitors, should be avoided. Side effects can be minimized by using the lowest effective dose for the shortest possible treatment duration needed to control symptoms. Elderly: Elderly patients have an increased frequency of adverse reactions to NSAIDs, especially gastrointestinal bleeding and perforation, which can be fatal. Gastrointestinal haemorrhage, ulceration and perforation Gastrointestinal haemorrhage, ulceration and perforation, which can be fatal, have been reported at any time during treatment with all NSAIDs, with or without warning symptoms or a previous history of serious gastrointestinal events. In the elderly and in patients with a history of ulcer, especially if complicated with haemorrhage or perforation, the risk of gastrointestinal haemorrhage, ulceration or perforation is higher with increased doses of NSAIDs. These patients should start treatment on the lowest available dose. Concomitant use of protective agents (misoprostol or proton pump inhibitors) should be considered for these patients and also for patients taking low doses of aspirin or other drugs that may increase the risk of gastrointestinal events. Patients with a history of gastrointestinal toxicity, particularly the elderly, should report any unusual gastrointestinal symptoms (especially gastrointestinal bleeding) particularly in the initial stages of treatment. Caution should be exercised in patients receiving concomitant medications which could increase the risk of ulceration or bleeding, such as oral corticosteroids, anticoagulants such as warfarin, selective serotonin reuptake inhibitors or antiplatelet agents such as aspirin. When gastrointestinal bleeding or ulceration occurs in patients taking the drug, the treatment should be discontinued. NSAIDs should be administered with caution to patients with a history of gastrointestinal disease (ulcerative colitis, Crohn's disease) as these conditions may be exacerbated. Caution should be exercised in patients with a history of hypertension and/or heart failure as fluid retention and edema have been reported in association with NSAID therapy. Serious skin reactions, some of them fatal, including exfoliative dermatitis, Stevens-Johnson syndrome and toxic epidermal necrolysis, have been reported very rarely in association with the use of NSAIDs. In the early stages of therapy, patients appear to be at higher risk: the onset of the reaction occurs in most cases within the first month of treatment. The medicinal product must be discontinued at the first appearance of skin rash, mucosal lesions or any other sign of hypersensitivity.
Corticosteroids: Increased risk of gastrointestinal ulceration or bleeding. Anticoagulants: NSAIDs can increase the effects of blood thinners, such as warfarin. Antiplatelet agents and selective serotonin reuptake inhibitors (SSRIs): Increased risk of gastrointestinal bleeding. The administration of acetylsalicylic acid, especially in the case of protracted therapy, can enhance the undesirable effects of methotrexate, the effects and secondary manifestations of all non-steroidal antirheumatic drugs, the effect of glycemia-reducing drugs (sulphonylurea). Precaution should be observed for substances such as spironolactone, furosemide and anti-gout preparations, whose activity is instead reduced by acetylsalicylic acid. Therefore, unless otherwise prescribed by a doctor, it should not be administered concomitantly with the aforementioned preparations.
Pregnancy and lactation Vivin C 20 effervescent tablets 330mg + 200mg
Can I take Vivin C 20 tablets when pregnant or breastfeeding?
Low doses (up to 100 mg/day): clinical studies indicate that doses up to 100 mg/day can be considered safe limited to use in the obstetric field, which requires specialist monitoring. Doses of 100-500 mg/day: There are insufficient clinical data on the use of doses above 100 mg/day up to 500 mg/day. Therefore, the recommendations below for doses of 500 mg/day and above also apply to this dose range. Doses of 500 mg/day and above: inhibition of prostaglandin synthesis can negatively affect pregnancy and/or embryo/foetal development. Results of epidemiological studies suggest an increased risk of miscarriage and of cardiac malformation and gastroschisis after the use of a prostaglandin synthesis inhibitor in the early stages of pregnancy. The absolute risk of cardiac malformations increased from less than 1% to approximately 1.5%. The risk has been estimated to increase with dose and duration of therapy. In animals, administration of prostaglandin synthesis inhibitors has been shown to cause increased pre- and post-implantation loss and mortality 'embryo-foetal. In addition, increased incidences of various malformations, including cardiovascular, have been reported in animals given prostaglandin synthesis inhibitors during the organogenetic period. During the first and second trimester of pregnancy, acetylsalicylic acid should not be administered unless strictly necessary. If acetylsalicylic acid is used by a woman attempting to conceive, or during the first and second trimester of pregnancy, the dose and duration of treatment should be kept as low as possible. During the third trimester of pregnancy, all prostaglandin synthesis inhibitors may expose the fetus to cardiopulmonary toxicity (with premature closure of the ductus arteriosus and pulmonary hypertension); renal dysfunction, which may progress to renal failure with oligohydramnios; the mother and the newborn, at the end of pregnancy a possible prolongation of bleeding time and antiplatelet effect which can 'occur even at very low doses; inhibition of uterine contractions resulting in delayed or prolonged labour. Consequently, acetylsalicylic acid at doses > 100 mg/day is contraindicated during the third trimester of pregnancy.
Expiration and storage of Vivin C 20 effervescent tablets 330mg + 200mg
How to store Vivin C 20 tabletsThe expiry date indicated on the package refers to the product unopened and correctly stored. Do not use the medicine after the expiry date indicated on the package and/or where applicable, stick to the validity expressed after first opening the package. Keep out of the sight and reach of children.
Shipping in Italy 24/48H
Delivery also on Saturday and Sunday
Free over €49.90
Shipping in Europe 24/72H
Free over €80
Shipping to UK 24/72H
Free over €150
The security of your data matters to us!
We are fully compliant with the European GDPR regarding Privacy and Processing of personal data.
Payments you make on our site are 100% safe and guaranteed.
Fast returns through do-it-yourself portal and 14 days to reconsider.
Fast and free replacements for incorrect or non-compliant products delivered.